# SDR AALA202203187970

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737*
- Aircraft serial: 40584
- Aircraft time: 33,713 hours, 13,938 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Part number: 1L46003859GT
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY LATCH DIFFICULT TO OPERATE,  REPLACED LAVATORY DOOR PER CMM 25-40-64.
